# SDR USAASB02230

- Difficulty date: December 24, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 606171
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT 13ABC INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE SOCKET ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
